A 22-year-old female asked:
Disclaimer

Is it possible to mistake symptoms as from a serious illness but they are actually side effects from medications?

1 doctor answer
Dr. Gary Steven
29 years experience in Pediatric Allergy and Asthma
Yes: You need to discuss your symptoms with the provider who prescribed your medications
Answered on Sep 8, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Numerous: Multiple classes of anti-retrovirals each containing several different drugs and each with a wide spectrum of side-effects. Too much information to b ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Andrew Berry
13 years experience in Clinical Psychology
Psychotherapy: In addition to homeopathy, are you also seeking psychotherapy? On your best day, medication will take the edge off symptoms, but the real grunt work t ... Read More
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Get checked: It may or may not be serious but no one can tell without an examination. Consult your GYN. Allergy med has nothing to do with this issue.
A 23-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Sounds like chest: wall muscle spasm. If no other symptoms and it does not recur,you are fine. If it recurs,see your Dr.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month